# SDR IXXA20241002012

- Difficulty date: August 25, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 132810011
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P32 PANEL LH DOOR GOUGED
